# SDR AALA202306078395

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 32,351 hours, 13,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHTHAND FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT DOES NOT TEST. REMOVED AND REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.
